# SDR AC2A086461

- Difficulty date: May 11, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N7266K
- Make and model: Skrsky S76A
- Aircraft serial: 760283
- Aircraft time: 15,696 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M20021
- Part serial: 1
- Condition: Chipped
- Location: Starter Gen
- Part time: 528 hours
- Component: Starter Gen
- Component part number: 23081018
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRUSHES ARE CHIPPED. THE TRAILING EDGE OF THE BRUSHES HAVE BEEN BREAKING OFF. THE LEAD WIRE THAT IS RIVITED AND SOLDERED COMES LOOSE POSSIBLY DUE TO OVERHEATING. REPLACED BRUSHES.
